# SDR FDEA202010212574

- Difficulty date: October 21, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 86,012 hours, 19,167 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA320655
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPARTMENT FLOOR PANEL NUMBER 231HF FOUND   DELAMINATED AT LEFT HAND STATION 595-STATION 675.  DELAMINATED CABIN FLOOR PANEL NUMBER 231HF AT LEFT HAND STATION 595-STATION 675.  REMOVED AS PER AMM 53-21-04.  FLOOR PANEL NUMBER 231HF FABRICATED, AS PER FEDEX DRAWING SRZ-25-005 REVISION R.  FLOOR PANEL NUMBER 231HF INSTALLED, AS PER AMM 53-21-  04.  REPAIR CLASSIFIED AS MAJOR, AS PER GMM6-2-100.
